# SDR ASMF202104001

- Difficulty date: January 22, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 29,997 hours, 3,777 cycles
- Engine: Ge
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GENX1B70CP2G01
- Part serial: 956253
- Condition: Making Metal
- Location: Left
- Part time: 24,205 hours, 3,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED THE MESSAGE IN EICAS AND STATUS OF ENG OIL DMS L. MAINTENANCE PERSONNEL PERFORMED A REVISION, CONFIRMING THE MESSAGE IN EICAS AND STATUS OF ENG OIL DMS; SO THE DEBRIS MONITORING SYSTEM SENSOR DETAILED INSPECTION WAS PERFORMED IAW AMM DMC-B787-A-G79-00-00-03B-280B-A AND ENGINE OIL SYSTEM SCAVENGE OIL INLET SCREENS, MAGNETIC CHIP DETECTORS AND OIL FILTER DETAILED INSPECTION WERE PERFORMED IAW AMM DMC-B787-A-G79-00-00-04A-280B-A; IDLE LEAK NUMBER 3 TEST WAS PERFORMED IAW AMM DMC-B787-A-G79-00-00-12A-364A-A; DMS SENSOR WAS VERIFIED AGAIN AFTER THE IDLE TEST IAW AMM DMC-B787-B-G79-00-00-03B-280B-A, DETECTING A MISSING MATERIAL OUT OF LIMITS IN THE LEFT ENGINE; SO THE LEFT ENGINE P/N GENX-1B70CP2G01, S/N 956253, MANUFACTURER GENERAL ELECTRIC COMPANY WITH TSN 24205 AND CSN 3111 WAS REPLACED IAW AMM DMC-B787-A-G71-00-00-10B-520A/720A-A, TESTED CORRECT.
